# SDR 2000ZZZM222

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 1143800499
- Condition: Shorted
- Location: Prop Amp
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE SMELL IN COCKPIT, NOTICED DURING LANDING.  TERMINALS ON PROP AMP GAUGE ARCED.  REPLACED PROP AMP GAUGE, OPERATIONAL CHECKED GOOD.  (M)
